As your child is having fever for last 8 days you must have been giving him anti-fever medicines like Brufen
or even someone might have prescribed Nimuselide.You must have given fairly good dose of antibiotics too. Antibiotics can cause fungal infection
called oral Thrush
leading to white deposits on tongue, gums and inside of the mouth. There may be bleeding from the affected areas. Brufen(Ibubrufen+ paracetamol combination) and Nimuselide may cause ulcers in the mouth and over the gums. Another condition which is more serious is called Steven-Johonson syndrome leading to ulcers , and white crusts on lips,gums and tongue,which is a serious reaction to antibiotics or other drugs.
For fever of one week duration, you should take the child to a Pediatrician
in your town who will examine him and get him investigated for cause of fever. I think you should not ignore it and avoid self treatment.
Wishing you best of luck and quicker recovery of your child